International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 543-546

Inequalities via convex functions

I. A. Abou-Tair1 and W. T. Sulaiman2

1Zarka Private University, Zarka, Jordan
2P.O. Box 120054, Doha, Qatar

Received 25 May 1998

Copyright © 1999 I. A. Abou-Tair and W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A general inequality is proved using the definition of convex functions. Many major inequalities are deduced as applications.